# SDR SWIA201232574

- Difficulty date: December 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 24,723 hours, 14,858 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG AXLE HAS CORROSION.  (C-CHECK)  REPAIRED CORROSION ON NR 2 MLG AXLE IAW REO.
